# SDR HEEA955581

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bell 206B
- Aircraft serial: 3000
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Part number: 206030407103A
- Condition: Cracked
- Location: Tailboom
- Component: 206031004115
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW HANGER BEARING BRACKET WITH CRACKED, AFT VERTICAL FLANGE IN CENTER OF BRACKET.
